Alert archive / Indiana / Flood Watches in 2008
Flood Watch 3, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flood watch at Feb 15, 2008, 2:46 PM EST for 5 counties in Indiana. It took effect at Feb 17, 2008, 12:00 AM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2008, 2:46 PM EST (19:46 UTC)
- In effect from
- Feb 17, 2008, 12:00 AM EST
- Expired
- Feb 17, 2008, 6:08 PM EST
- In force
- 18 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- None
Counties Carroll County, IN, Fountain County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 93 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KIND 151946 FFAIND URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 246 PM EST FRI FEB 15 2008 INZ021-028-029-035-043-160400- /O.NEW.KIND.FA.A.0003.080217T0500Z-080218T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION- INCLUDING THE CITY OF...LAFAYETTE 246 PM EST FRI FEB 15 2008 ...FLOOD WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WATCH FOR A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...CARROLL...FOUNTAIN...TIPPECANOE...VERMILLION AND WARREN. * FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING * OVER 1 INCH OF RAIN MAY FALL SATURDAY NIGHT INTO SUNDAY. * THE RAINFALL MAY CAUSE RENEWED FLOODING ALONG AREA RIVERS AND STREAMS AS WELL AS FLOODING OF LOW LYING AREAS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
7 follow-up statements
000 WGUS63 KIND 160248 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 948 PM EST FRI FEB 15 2008 INZ021-028-029-035-043-161100- /O.CON.KIND.FA.A.0003.080217T0500Z-080218T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION- INCLUDING THE CITY OF...LAFAYETTE 948 PM EST FRI FEB 15 2008 ...FLOOD WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... CARROLL...FOUNTAIN...TIPPECANOE...VERMILLION AND WARREN. * FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING * OVER 1 INCH OF RAIN MAY FALL SATURDAY NIGHT INTO SUNDAY. * THE RAINFALL MAY CAUSE RENEWED FLOODING ALONG AREA RIVERS AND STREAMS AS WELL AS FLOODING OF LOW LYING AREAS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
000 WGUS63 KIND 160841 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 341 AM EST SAT FEB 16 2008 INZ021-028-029-035-043-161645- /O.CON.KIND.FA.A.0003.080217T0500Z-080218T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION- INCLUDING THE CITY OF...LAFAYETTE 341 AM EST SAT FEB 16 2008 ...FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... CARROLL...FOUNTAIN...TIPPECANOE...VERMILLION AND WARREN. * FROM LATE TONIGHT THROUGH SUNDAY EVENING * OVER 1 INCH OF RAIN MAY FALL SATURDAY NIGHT INTO SUNDAY. * THE RAINFALL MAY CAUSE RENEWED FLOODING ALONG AREA RIVERS AND STREAMS AS WELL AS FLOODING OF LOW LYING AREAS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ PUMA
000 WGUS63 KIND 161535 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1035 AM EST SAT FEB 16 2008 INZ021-028-029-035-043-162345- /O.CON.KIND.FA.A.0003.080217T0500Z-080218T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION- INCLUDING THE CITY OF...LAFAYETTE 1035 AM EST SAT FEB 16 2008 ...FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... CARROLL...FOUNTAIN...TIPPECANOE...VERMILLION AND WARREN. * FROM LATE TONIGHT THROUGH SUNDAY EVENING * OVER 1 INCH OF RAIN MAY FALL TONIGHT INTO SUNDAY. * THE RAINFALL MAY CAUSE RENEWED FLOODING ALONG AREA RIVERS AND STREAMS AS WELL AS FLOODING OF LOW LYING AREAS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
000 WGUS63 KIND 170031 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 731 PM EST SAT FEB 16 2008 INZ021-028-029-035-043-170830- /O.CON.KIND.FA.A.0003.080217T0500Z-080218T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION- INCLUDING THE CITY OF...LAFAYETTE 731 PM EST SAT FEB 16 2008 ...FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT EST TONIGHT THROUGH SUNDAY EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... CARROLL...FOUNTAIN...TIPPECANOE...VERMILLION AND WARREN. * FROM MIDNIGHT EST TONIGHT THROUGH SUNDAY EVENING * OVER 1 INCH OF RAIN MAY FALL TONIGHT INTO SUNDAY. * THE RAINFALL MAY CAUSE RENEWED FLOODING ALONG AREA RIVERS AND STREAMS AS WELL AS FLOODING OF LOW LYING AREAS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
000 WGUS63 KIND 170844 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 344 AM EST SUN FEB 17 2008 INZ021-028-029-035-043-171645- /O.CON.KIND.FA.A.0003.000000T0000Z-080218T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION- INCLUDING THE CITY OF...LAFAYETTE 344 AM EST SUN FEB 17 2008 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... CARROLL...FOUNTAIN...TIPPECANOE...VERMILLION AND WARREN. * THROUGH THIS EVENING * OVER 1 INCH OF RAIN MAY FALL TONIGHT INTO SUNDAY. * THE RAINFALL MAY CAUSE RENEWED FLOODING ALONG AREA RIVERS AND STREAMS AS WELL AS FLOODING OF LOW LYING AREAS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
000 WGUS63 KIND 171859 AAA FFAIND FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 159 PM EST SUN FEB 17 2008 INZ021-028-029-035-043-180000- /O.CON.KIND.FA.A.0003.000000T0000Z-080218T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION- INCLUDING THE CITY OF...LAFAYETTE 159 PM EST SUN FEB 17 2008 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... CARROLL...FOUNTAIN...TIPPECANOE...VERMILLION AND WARREN. * UNTIL 7 PM EST THIS EVENING * OVER 1 INCH OF RAIN MAY FALL TODAY. * THE RAINFALL MAY CAUSE RENEWED FLOODING ALONG AREA RIVERS AND STREAMS AS WELL AS FLOODING OF LOW LYING AREAS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
000 WGUS63 KIND 172308 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 608 PM EST SUN FEB 17 2008 ...FLOOD WATCH FOR NORTHWEST INDIANA IS CANCELLED... INZ021-028-029-035-043-180015- /O.CAN.KIND.FA.A.0003.000000T0000Z-080218T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION- INCLUDING THE CITY OF...LAFAYETTE 608 PM EST SUN FEB 17 2008 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF INDIANA HAS BEEN CANCELLED. THE RAIN HAS MOVED OUT OF THE EXTREME NORTHWEST PORTION OF CENTRAL INDIANA. LITTLE ADDITIONAL RAIN IS EXPECTED. $$ HAINES
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flood watch went out at Feb 15, 2:29 PM EST, 17 minutes earlier.
Area forecast discussion, Feb 15, 2:29 PM EST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 229 PM EST FRI FEB 15 2008 .DISCUSSION... FORECAST FOCUS IS ON PRECIP EVENT SAT NIGHT INTO MONDAY. AT 19Z HIGH PRESSURE WAS CENTERED ACROSS IA AND WAS MOVING E. CLOUDS WERE SLOWLY EXITING SOUTHERN SECTIONS OF CENTRAL INDIANA. SOME DISAGREEMENT IN THE MODELS WITH HANDLING OF NEXT SYSTEM...THOUGH RESULT IS STILL BASICALLY THE SAME FOR SENSIBLE WX. GFS/ECMWF ARE IN PRETTY GOOD AGREEMENT AND HAVE SUPPORT OF HPC...SO WENT CLOSER TO GFS/ECMWF SOLUTION. HIGH PRESSURE WILL MOVE ACROSS NORTHERN INDIANA OVERNIGHT. THIS SHOULD KEEP BULK OF CLOUDS SOUTH OF THE FORECAST AREA /FA/. WITH SOME CLEARING...SNOW COVER...AND LIGHT WINDS...WENT COOLER THAN GUIDANCE ACROSS NRN FA. OTHERWISE WENT WITH BLEND OF MET/MAV NUMBERS. THE HIGH WILL EXIT TO THE E ON SATURDAY WHILE LOW PRESSURE BEGINS ITS TREK NE TOWARD THE FA. RESULT FOR THE FA WILL BE PARTLY CLOUDY SKIES AND DRY CONDS THRU 00Z. WITH SE WINDS WARM ADVECTION WILL NOT BE TOO GREAT...SO WENT A LITTLE COOLER THAN MOS FOR HIGHS. GREATER THAN 50KT 850 JET WILL BRING MOISTURE NORTH INTO THE FA SATURDAY EVENING. STRONG ISENTROPIC LIFT WILL GENERATE PRECIPITATION ACROSS THE ENTIRE FA...MAINLY AFTER MIDNIGHT. TEMPERATURES MAY FALL A FEW DEGREES DURING THE EVENING...BUT THEN SHOULD REMAIN STEADY OR RISE LATE AS STRONG LOW PRESSURE APPROACHES FROM THE SW. THUS FEEL THAT TEMPERATURES WILL REMAIN ABOVE FREEZING ENTIRE FA AND WILL KEEP PRECIP TYPE AS RAIN ALL AREAS. WILL HAVE TO KEEP AN EYE ON NERN FA WHICH WILL BE CLOSEST TO FREEZING. BY SUNDAY MORNING PRECIP. WATER INCREASES TO OVER 1 INCH. STRONGEST FORCING WILL BE ACROSS NWRN FA CLOSER TO LOW. AM CONCERNED ABOUT POSSIBLE RENEWED FLOODING PROBLEMS...ESPECIALLY ACROSS NWRN FA. WILL ISSUE A FLOOD WATCH FOR NWRN FA SAT NIGHT THRU THE DAY SUNDAY. DRY SLOT WILL WORK IN AND REDUCE COVERAGE OF PRECIP IN THE AFTN...BUT WILL NOT GET FANCY WITH TIMING YET. WILL GO CATEGORICAL POPS ALL AREAS. COLD AIR WILL WORK IN SUNDAY EVENING AND CHANGE PRECIP TYPE BACK TO SNOW AS WRAP-AROUND WORKS IN. CHANCES FOR SNOW WILL LINGER INTO MONDAY AS UPPER TROF MOVES ACROSS THE REGION. NOT EXPECTING MUCH SNOW ACCUMULATION. && .AVIATION...DISCUSSION FOR 18Z TAFS. MVFR CIGS AT KIND AND KBMG MAY HANG AROUND FOR ANOTHER FEW HOURS BEFORE FINALLY PUSHING SOUTH AS HIGH PRESSURE BUILDS IN TO THE AREA. HAVE INCLUDED A TEMPO GROUP TO COVER THIS AS THEY MAY BOUNCE A BIT BEFORE FINALLY CLEARING. AFTER THAT SHOULD SEE HIGH PRESSURE ARRIVE OVER THE AREA AROUND 6Z OR SO...SO EXPECTING WINDS TO BE LIGHT AND VARIABLE OVERNIGHT. RH CROSS SECTIONS SHOW SOME LL MOISTURE AROUND THRU THE NIGHT AND WITH SINKING MOTION AND LIGHT WINDS HAVE ADDED SOME MVFR FOG FROM 8-13Z. DIDN/T GO ANY LOWER BECAUSE AMOUNT OF MOISTURE IS QUESTIONABLE AND FCST SNDINGS SHOW ONLY A WEAK INVERSION. && .IND WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING FOR INZ021-028-029-035-043. && AVIATION...CP PUBLIC...CS
Hazardous weather outlook, Feb 15, 4:02 AM EST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 402 AM EST FRI FEB 15 2008 INZ021-028-029-035-043-044-051-052-160915- CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY- 402 AM EST FRI FEB 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. MINOR FLOODING CONTINUES ON THE UPPER WABASH RIVER TO TERRE HAUTE. CHECK THE LATEST FLOOD STATEMENT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE FOR SNOW ON SUNDAY NIGHT THROUGH MONDAY NIGHT. THERE IS A CHANCE FOR MORE SNOW ON WEDNESDAY NIGHT THROUGH THURSDAY. MINOR FLOODING WILL CONTINUE ON THE UPPER WABASH RIVER TO TERRE HAUTE. CHECK THE LATEST FLOOD STATEMENT FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ030-031-036>042-045>049-053>057-062>065-069>072-160915- CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE- RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-MARTIN- LAWRENCE-JACKSON-JENNINGS- 402 AM EST FRI FEB 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. MINOR FLOODING IS EXPECTED ON THE WHITE RIVER FROM ELLISTON SOUTH AND ON THE LOWER END OF THE EAST FORK WHITE RIVER FROM BEDFORD SOUTH. CHECK THE LATEST FLOOD STATEMENT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MINOR FLOODING WILL CONTINUE ON THE WHITE RIVER FROM ELLISTON SOUTH AND ON THE LOWER END OF THE EAST FORK WHITE RIVER FROM BEDFORD SOUTH. CHECK THE LATEST FLOOD STATEMENT FOR FURTHER DETAILS. THERE IS A CHANCE FOR SNOW ON SUNDAY NIGHT THROUGH MONDAY NIGHT. THERE IS A CHANCE FOR MORE SNOW ON WEDNESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060-061-067-068-160915- SULLIVAN-GREENE-KNOX-DAVIESS- 402 AM EST FRI FEB 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. SIGNIFICANT FLOODING IS EXPECTED ON THE WABASH RIVER FROM HUTSONVILLE ON SOUTH...AND ON THE EAST FORK WHITE RIVER FROM PETERSBURG ON SOUTH. CHECK THE LATEST FLOOD STATEMENT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE FOR SNOW ON SUNDAY NIGHT THROUGH MONDAY NIGHT. THERE IS A CHANCE FOR MORE SNOW ON WEDNESDAY NIGHT THROUGH THURSDAY. SIGNIFICANT FLOODING IS EXPECTED TO CONTINUE ON THE WABASH FROM HUTSONVILLE ON SOUTH...AND ON THE EAST FORK WHITE RIVER FROM PETERSBURG ON SOUTH. CHECK THE LATEST FLOOD STATEMENT FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.